MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BERICHROM ANTITHROMBIN III (A); ANTITHROMBIN III, TWO STAGE CLOTTING TIME ASSAY

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BERICHROM ANTITHROMBIN III (A); ANTITHROMBIN III, TWO STAGE CLOTTING TIME ASSAY
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center to report a falsely depressed berichrom atiii patient result on a sysmex cs-5100 instrument.Siemens evaluated the issue and provided the following conclusion: based on the available information, no general software, assay or system issue could be identified.The issue was resolved by routine troubleshooting.Sysmex cs-5100 berichrom atiii is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.
 
Event or Problem Description
The customer reported a falsely depressed berichrom antithrombin iii (berichrom atiii) result that was obtained on a sysmex cs-5100 instrument.The initial result was report to and questioned by the physician(s).The sample was repeated on an alternate sysmex cs-5100 and the repeat result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed berichrom atiii result.

Brand Name
BERICHROM ANTITHROMBIN III (A)
Common Device Name
ANTITHROMBIN III, TWO STAGE CLOTTING TIME ASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
jennifer cacace
511 benedict ave.
tarrytown, NY 10591
8024302902
MDR Report Key20505783
Report Number9610806-2024-00042
Device Sequence Number12859540
Product Code JPE
UDI-Device Identifier00842768013461
UDI-Public(01)00842768013461(10)02557(17)251107
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K933125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2025
Device Model NumberN/A
Device Catalogue Number10446672
Device Lot Number02557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale